# SDR USAA001645

- Difficulty date: September 29, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 42,447 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SURFACE CORROSION ON Z-ANGLE, 41 INCHES LONG, STATION 950 TO 994 RBL 55.  CORROSION LEVEL 1, TASK NR C53-107-01.  DEFECTIVE PART REPLACED WITH IDENTICAL PART NR PER SRM 51-20-01 AND 51-10-02.  (M)
